# SDR USAAD97206

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: MS24690
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL 1006 - AIRCRAFT RETURNED TO FIELD UPON RECEIVING A NOSE GEAR UNSAFE WARNING LIGHT ON GEAR RETRACTION.  MAINTENANCE REPLACED THE O-RING ON THE NOSE LANDING GEAR SCHRADER VALVE AND SERVICED THE STRUT.  (M)
